# SDR KC8AN70CK

- Difficulty date: November 21, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N70CK
- Make and model: Amd FALCON20
- Aircraft serial: 128
- Aircraft time: 17,579 hours, 14,086 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 133007
- Part serial: 1018
- Condition: Unreliable
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CABIN ALTITUDE WARNING LIGHT ILLUMINATED, FOLLOWED BY THE CABIN ALTITUDE WARNING HORN.  CREW DECLARED AN EMERGENCY AND ATC CLEARED THE AIRCRAFT TO A LOWER ALTITUDE AND THE CLOSEST AIRPORT, KCRP.  REPLACED THE CABIN ALTITUDE CONTROLLER WITH REPAIRED UNIT.  PERFORMED REQUIRED GROUND OPERATIONAL CHECKS OF THE CABIN ALTITUDE CONTROL SYSTEM.  ALL WORK PERFORMED IN ACCORDANCE WITH THE DASSAULT FAN JET FALCON MAINTENANCE MANUAL.  AIRCRAFT WAS TEST FLOWN AND RETURNED TO SERVICE.
